# SDR UIEA2025011000025

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pca
- Condition: Leaking
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUDDER, LOWER PCA WITH HYDRAULIC LEAK.( RUDDER, LOWER PCA WAS ADJUSTED PER AMM 27-21-02-422-038. LEAK CHK GOOD. NO FURTHER DEFECTS NOTED. )
